# SDR YENA2022041200354

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 76,813 hours, 27,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WINGS / LH WING / TOP SKIN PANEL / TE OVERHANG / LOWER SURFACE / RIBS 10-11 / CORROSION – PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
